Stephen Robinson
Stephen Robinson
Professor Emeritus of Industrial & Systems Engineering, University of Wisconsin-Madison
Verified email at wisc.edu
Title
Cited by
Cited by
Year
Strongly regular generalized equations
SM Robinson
Mathematics of Operations Research 5 (1), 43-62, 1980
11071980
Stability theory for systems of inequalities, Part II: Differentiable nonlinear systems
SM Robinson
SIAM Journal on Numerical Analysis 13 (4), 497-513, 1976
7751976
Generalized equations and their solutions, Part I: Basic theory
SM Robinson
Point-to-Set Maps and Mathematical Programming, 128-141, 1979
5631979
Some continuity properties of polyhedral multifunctions
SM Robinson
Mathematical Programming at Oberwolfach, 206-214, 1981
5261981
Generalized equations and their solutions, Part II: Applications to nonlinear programming
SM Robinson
Optimality and Stability in Mathematical Programming, 200-221, 1982
4571982
Regularity and stability for convex multivalued functions
SM Robinson
Mathematics of Operations Research 1 (2), 130-143, 1976
4521976
Normal maps induced by linear transformations
SM Robinson
Mathematics of Operations Research 17 (3), 691-714, 1992
3401992
Analysis of sample-path optimization
SM Robinson
Mathematics of Operations Research 21 (3), 513-528, 1996
3321996
Perturbed Kuhn-Tucker points and rates of convergence for a class of nonlinear-programming algorithms
SM Robinson
Mathematical programming 7 (1), 1-16, 1974
3141974
Stability theory for systems of inequalities. Part I: Linear systems
SM Robinson
SIAM Journal on Numerical Analysis 12 (5), 754-769, 1975
2871975
Sample-path solution of stochastic variational inequalities.
G Gürkan, A Yonca Özge, SM Robinson
Mathematical Programming 84 (2), 1999
2821999
An implicit-function theorem for a class of nonsmooth functions
SM Robinson
Mathematics of operations research 16 (2), 292-309, 1991
2751991
A quadratically-convergent algorithm for general nonlinear programming problems
SM Robinson
Mathematical programming 3 (1), 145-156, 1972
2621972
Numerical optimization
P Glynn, SM Robinson
Springer-Verlag, New York, 1999
2311999
Newton's method for a class of nonsmooth functions
SM Robinson
Set-Valued Analysis 2 (1-2), 291-305, 1994
2231994
Sample-path optimization of convex stochastic performance functions
EL Plambeck, BR Fu, SM Robinson, R Suri
Mathematical Programming 75 (2), 137-176, 1996
2191996
Local structure of feasible sets in nonlinear programming, Part III: Stability and sensitivity
SM Robinson
Nonlinear Analysis and Optimization, 45-66, 1987
2141987
Normed convex processes
SM Robinson
Transactions of the American Mathematical Society 174, 127-140, 1972
1861972
An application of error bounds for convex programming in a linear space
SM Robinson
SIAM Journal on Control 13 (2), 271-273, 1975
1571975
First order conditions for general nonlinear optimization
SM Robinson
SIAM Journal on Applied Mathematics 30 (4), 597-607, 1976
1421976
The system can't perform the operation now. Try again later.
Articles 1–20